RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1973, Volume 92(134), Number 4(12), Pages 564–570 (Mi msb3493)  

This article is cited in 1 scientific paper (total in 1 paper)

Lie groups which act transitively on simply-connected compact manifolds

E. Ya. Vishik


Abstract: Let $G$ be a connected Lie group and $H$ a closed subgroup such that the homogeneous space $M=G/H$ is simply connected and compact, and such that $G$ acts locally effectively on $M$. In this paper we determine the structure of the radical of $G$. In the case that $G$ is semisimple we describe the construction of a locally effective extension $(G',H')$ of the pair $(G,H)$ for which $G$ is a maximal semisimple subgroup of $G'$.
Bibliography: 4 titles.

Full text: PDF file (720 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1973, 21:4, 558–564

Bibliographic databases:

UDC: 519.46
MSC: Primary 22E20; Secondary 22E60
Received: 04.01.1973

Citation: E. Ya. Vishik, “Lie groups which act transitively on simply-connected compact manifolds”, Mat. Sb. (N.S.), 92(134):4(12) (1973), 564–570; Math. USSR-Sb., 21:4 (1973), 558–564

Citation in format AMSBIB
\Bibitem{Vis73}
\by E.~Ya.~Vishik
\paper Lie groups which act transitively on simply-connected compact manifolds
\jour Mat. Sb. (N.S.)
\yr 1973
\vol 92(134)
\issue 4(12)
\pages 564--570
\mathnet{http://mi.mathnet.ru/msb3493}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=402133}
\zmath{https://zbmath.org/?q=an:0289.22007}
\transl
\jour Math. USSR-Sb.
\yr 1973
\vol 21
\issue 4
\pages 558--564
\crossref{https://doi.org/10.1070/SM1973v021n04ABEH002035}


Linking options:
  • http://mi.mathnet.ru/eng/msb3493
  • http://mi.mathnet.ru/eng/msb/v134/i4/p564

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Gorbatsevich, “Transitive Lie groups on $S^1\times S^{2m}$”, Sb. Math., 198:9 (2007), 1261–1275  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:154
    Full text:43
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019